EconPapers    
Economics at your fingertips  
 

Handbook of Functional Equations

Edited by Themistocles M. Rassias ()

in Springer Optimization and Its Applications from Springer, currently edited by Pardalos, Panos, Thai, My T. and Du, Ding-Zhu

Date: 2014
Edition: 2014
ISBN: 978-1-4939-1286-5
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Chapters in this book:

On Some Functional Equations
Marcin Adam, Stefan Czerwik and Krzysztof Król
Remarks on Stability of the Equation of Homomorphism for Square Symmetric Groupoids
Anna Bahyrycz and Janusz Brzdȩk
On Stability of the Linear and Polynomial Functional Equations in Single Variable
Janusz Brzdȩk and Magdalena Piszczek
Selections of Set-valued Maps Satisfying Some Inclusions and the Hyers–Ulam Stability
Janusz Brzdęk and Magdalena Piszczek
Generalized Ulam–Hyers Stability Results: A Fixed Point Approach
Liviu Cădariu
On a Weak Version of Hyers–Ulam Stability Theorem in Restricted Domains
Jaeyoung Chung and Jeongwook Chang
On the Stability of Drygas Functional Equation on Amenable Semigroups
Elhoucien Elqorachi, Youssef Manar and Themistocles M. Rassias
Stability of Quadratic and Drygas Functional Equations, with an Application for Solving an Alternative Quadratic Equation
Gian Luigi Forti
A Functional Equation Having Monomials and Its Stability
M. E. Gordji, H. Khodaei and Themistocles M. Rassias
Some Functional Equations Related to the Characterizations of Information Measures and Their Stability
Eszter Gselmann and Gyula Maksa
Approximate Cauchy–Jensen Type Mappings in Quasi-β-Normed Spaces
Hark-Mahn Kim, Kil-Woung Jun and Eunyoung Son
An AQCQ-Functional Equation in Matrix Paranormed Spaces
Jung Rye Lee, Choonkil Park, Themistocles M. Rassias and Dong Yun Shin
On the Generalized Hyers–Ulam Stability of the Pexider Equation on Restricted Domains
Youssef Manar, Elhoucien Elqorachi and Themistocles M. Rassias
Hyers-Ulam Stability of Some Differential Equations and Differential Operators
Dorian Popa and Ioan Raşa
Results and Problems in Ulam Stability of Operatorial Equations and Inclusions
Ioan A. Rus
Superstability of Generalized Module Left Higher Derivations on a Multi-Banach Module
T. L. Shateri and Z. Afshari
D’Alembert’s Functional Equation and Superstability Problem in Hypergroups
D. Zeglami, A. Roukbi and Themistocles M. Rassias

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spopap:978-1-4939-1286-5

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5

Access Statistics for this book

More books in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spopap:978-1-4939-1286-5